# SDR DL73E971226

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND IN THE SKIN AT STA 1088 BETWEEN STR 8 AND 9R.  THE DAMAGE WAS TRIMMED OUT AND REPAIRED WITH AN INTERNAL DOUBLER.  THIS REPAIR WAS APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-889, DATED 06-19-97.
